A note on a-prime models

Journal of Symbolic Logic 64 (4):1557-1562 (1999)
  Copy   BIBTEX

Abstract

We answer a question of Cassidy and Kolchin about the universality of the constrained closure of a differential field by working in a larger category of models

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,218

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

[Omnibus Review].Ralph Mckenzie - 1999 - Journal of Symbolic Logic 64 (4):1820-1821.
A note on prime models in weakly o‐minimal structures.Somayyeh Tari - 2017 - Mathematical Logic Quarterly 63 (1-2):109-113.
On algebraic closure in pseudofinite fields.Özlem Beyarslan & Ehud Hrushovski - 2012 - Journal of Symbolic Logic 77 (4):1057-1066.
Generalized prime models.Robert Fittler - 1971 - Journal of Symbolic Logic 36 (4):593-606.

Analytics

Added to PP
2009-01-28

Downloads
55 (#426,650)

6 months
17 (#174,236)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Stability in Model Theory.Daniel Lascar & J. E. Wallington - 1990 - Journal of Symbolic Logic 55 (2):881-883.

Add more references